# SDR USAA20110221SB031

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Terminal
- Condition: Loose
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - DURING DESCENT INTO DFW, CREW COULD SMELL ELECTRICAL/HOT SMELL IN FLIGHT DECK.  RIGHT SIDE OF CAPTAIN'S CONTROL WHEEL ALMOST TOO HOT TO TOUCH.  SMELL WAS DETERMINED TO BE COMING FROM RIGHT SIDE OF CAPTAIN'S CONTROL WHEEL.  CREW PULLED CIRCUIT BREAKER FOR PANEL LIGHTING.  SMELL STOPPED AND CONTROL WHEEL COOLED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LIGHT REMINDER LIGHT ON CAPTAIN'S RIGHT SIDE OF CONTROL WHEEL MELTED DUE TO LOOSE TERMINAL.  REPLACED LIGHT PER MM 27-11-41-404.  OPERATIONAL CHECK GOOD.  RAN LIGHT ON HIGH INTENSITY FOR TWENTY MINUTES.  NO OVERHEATING OR SMELL NOTED.
